# SDR GTIA9901194

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 605 - EMERGENCY FLOOR LIGHTING INOPERATIVE.  REPAIR TRACK LIGHT WIRING AT ROW NR 9, OPS CHECKED GOOD IAW DC-9 MM 33-50.  (M)
